MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Numbness (2415)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the spinal cord stimulation (scs) trial testing period, the patient experienced numbness and change in strength in her left hand since the procedure.The physician decided to explant the trial leads early to be on the safe side.Postoperatively the numbness as minimally resolved, but not completely.The patient reported a bruise on the outside of her upper arm which she believes to be related to her symptoms.The patient underwent a magnetic resonance imaging (mri) and there was no evidence of cord contusion or hematoma.The physician assessed that there was no clear cause for the patients symptoms.He felt they were likely unrelated to the procedure or stimulator, and rather symptoms of minor trauma or fibromyalgia.The explanted leads will not be returned as they were discarded at the medical facility.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event brand name: infinion 16, upn: m365sc2316700, model: sc-2316-70, serial: (b)(6), batch: 7083853.

Brand Name
INFINION 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key18844832
Report Number3006630150-2024-01237
Device Sequence Number7758647
Product Code LGW
UDI-Device Identifier08714729797821
UDI-Public08714729797821
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/18/2025
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number7086777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale